eleonora cinti
eleonora cinti
כתובת אימייל מאומתת בדומיין unibo.it - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Energy estimates and 1-D symmetry for nonlinear equations involving the half-Laplacian
X Cabré, E Cinti
arXiv preprint arXiv:1004.2866, 2010
942010
Sharp energy estimates for nonlinear fractional diffusion equations
X Cabré, E Cinti
Calculus of Variations and Partial Differential Equations 49 (1-2), 233-269, 2014
772014
Quantitative flatness results and -estimates for stable nonlocal minimal surfaces
E Cinti, J Serra, E Valdinoci
Journal of Differential Geometry 112 (3), 447-504, 2019
462019
Neckpinch singularities in fractional mean curvature flows
E Cinti, C Sinestrari, E Valdinoci
Proceedings of the American Mathematical Society 146 (6), 2637-2646, 2018
222018
Solutions of the fractional Allen–Cahn equation which are invariant under screw motion
E Cinti, J Davila, M Del Pino
Journal of the London Mathematical Society 94 (1), 295-313, 2016
172016
Stable s-minimal cones in R3 are flat for s∼ 1
X Cabré, E Cinti, J Serra
Preprint, 2017
152017
On fractional Hardy inequalities in convex sets
L Brasco, E Cinti
arXiv preprint arXiv:1802.02354, 2018
122018
The ε-εβ property, the boundedness of isoperimetric sets in ℝ N with density, and some applications
E Cinti, A Pratelli
Journal für die reine und angewandte Mathematik (Crelles Journal) 2017 (728 …, 2017
11*2017
Interpolation inequalities in pattern formation
E Cinti, F Otto
Journal of Functional Analysis 271 (11), 3348-3392, 2016
82016
Saddle-shaped solutions of bistable elliptic equations involving the half-Laplacian
E Cinti
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 12 (3), 623-664, 2013
82013
Quantitative flatness results and BV-estimates for stable nonlocal minimal surfaces, to appear in J
E Cinti, J Serra, E Valdinoci
Diff. Geom, 0
8
Stable nonlocal phase transitions
X Cabré, E Cinti, J Serra
preprint, 2017
72017
Approximation of solutions to multidimensional parabolic equations by approximate approximations
F Lanzara, V Maz'ya, G Schmidt
Applied and Computational Harmonic Analysis 41 (3), 749-767, 2016
72016
A nonlinear Liouville theorem for fractional equations in the Heisenberg group
E Cinti, J Tan
Journal of Mathematical Analysis and Applications 433 (1), 434-454, 2016
72016
Regularity of isoperimetric sets in with density
E Cinti, A Pratelli
Mathematische Annalen 368 (1-2), 419-432, 2017
52017
Geometric inequalities for fractional Laplace operators and applications
E Cinti, F Ferrari
Nonlinear Differential Equations and Applications NoDEA 22 (6), 1699-1714, 2015
52015
A quantitative stability estimatefor the fractional Faber-Krahn inequality
L Brasco, E Cinti, S Vita
Journal of Functional Analysis, 108560, 2020
32020
Gradient estimates for perturbed Ornstein–Uhlenbeck semigroups on infinite-dimensional convex domains
L Angiuli, S Ferrari, D Pallara
Journal of Evolution Equations 19 (3), 677-715, 2019
3*2019
One-dimensional symmetry for the solutions of a three-dimensional water wave problem
E Cinti, P Miraglio, E Valdinoci
The Journal of Geometric Analysis, 1-32, 2019
22019
Flatness Results for Nonlocal Phase Transitions
E Cinti
Contemporary Research in Elliptic PDEs and Related Topics, 247-275, 2019
22019
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20